# SDR IPXA2025030430302

- Difficulty date: January 8, 2024
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 84,078 hours, 17,759 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Deteriorated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE WORKING PLATFORM RH SIDE NON-SKID DETERIORATED .   INSTALLED TAIL CONE WORKING PLATFORM R/H SIDE IN REF. TO BOEING MD11 AMM 53-21-05-400-801.
